# SDR CALA2013032900178

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 29,285 hours, 10,045 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE PANEL FAULT LIGHT CAME ON DURING FLIGHT AND THEN WENT OUT.  LIGHT CAME BACK ON AND NOW INDICATES "A" LOOP FAILURE ON NR 2 ENG. CONFIRMED NR 4 AFT LOOP A AND B TERM FAULTS.  WIRES GENTLY PULLED FROM TERM BARREL.  REPLACED THREE TERMINAL ENDS IAW AMM 26-11-02.  WIRE SUFFICIANT LENGTH IAW FIG 808.  SECURED AND TESTED AS ADVERTISED. OPS OK. COWL SECURED CLOSED. OK FOR SVC.
